# SDR USAA070401

- Difficulty date: May 23, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST BELOW S13L AFT SIDE OF BS 360, TOP END OF SKIN TO FRAME ATTACH ANGLE HAS CRACK.  INSTALLED NEW ANGLE PER SRM 51-10-02, DEFECT SIZE:  .25 INCH.
